Reply To: steriod use

Home The Candida Forum Candida Research steriod use Reply To: steriod use

#96279

Kag
Member
Topics: 18
Replies: 402

Hey yeastygut, yes, Advair can cause problems with Candida. If you look up the side effects, one of the possible ones is thrush in your mouth. I recommend to swish with teaoil mouthwash after you use your inhaler. Steroids are strong medicines. They are also a lifesaver for some, so take them if you need them.

James, the only time you should be taking steroids is for a life-threatening condition or debilitating pain. Steroids are NOT good for you, they have a host of side effects, not to mention the ability to cause Candida growth. The only reason I can think that you are taking this for is to put on muscle? Please, try to love yourself the way you are. Healthy eating isn’t going to be enough if you take steroids. There is a reason that steroids can effect your skin, your mood, your everything and that is because they are VERY powerful. Please do not take them!